American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] T. N. Langtry. An application of Diophantine approximation to the construction of rank-1 lattice quadrature rules. Math. Comp. 65 (1996) 1635-1662. MR 1351203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kenneth S. Williams and Nicholas Buck. Comparison of the lengths of the continued fractions of $\sqrt D$ and $\frac12(1+\sqrt D)$ . Proc. Amer. Math. Soc. 120 (1994) 995-1002. MR 1169053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. W. Cusick. Zaremba's conjecture and sums of the divisor function . Math. Comp. 61 (1993) 171-176. MR 1189517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Cor Kraaikamp and Pierre Liardet. Good approximations and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 303-309. MR 1062392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Wieb Bosma. Approximation by mediants . Math. Comp. 54 (1990) 421-434. MR 995207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jing Cheng Tong. The conjugate property for Diophantine approximation of continued fractions . Proc. Amer. Math. Soc. 105 (1989) 535-539. MR 937852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gerhard Larcher. A convergence problem connected with continued fractions . Proc. Amer. Math. Soc. 103 (1988) 718-722. MR 947645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vichian Laohakosol and Patchara Ubolsri. $p$-adic continued fractions of Liouville type . Proc. Amer. Math. Soc. 101 (1987) 403-410. MR 908638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] K. C. Prasad and M. Lari. A note on a theorem of Perron . Proc. Amer. Math. Soc. 97 (1986) 19-20. MR 831378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] William W. Adams. The algebraic independence of certain Liouville continued fractions . Proc. Amer. Math. Soc. 95 (1985) 512-516. MR 810154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Vichian Laohakosol and Patchara Ubolsri. Some algebraically independent continued fractions . Proc. Amer. Math. Soc. 95 (1985) 169-173. MR 801317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] C. D. Patterson and H. C. Williams. Some periodic continued fractions with long periods . Math. Comp. 44 (1985) 523-532. MR 777283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] H. C. Williams and G. W. Dueck. An analogue of the nearest integer continued fraction for certain cubic irrationalities . Math. Comp. 42 (1984) 683-705. MR 736461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] G. Ramharter. Extremal values of continuants . Proc. Amer. Math. Soc. 89 (1983) 189-201. MR 712621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia